# SDR DHL2004364016

- Difficulty date: August 24, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 45,700 hours, 26,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CONJUCTION WITH DHL2004364015, REMOVE & REPLACE DOUBLER AT FRA, 26 & LONGERON 43 LEFT.  REMOVED FLOOR PANEL, SIDE WALL PANEL TO GAIN ACCESS TO REPAIR AT STR 43L, FR 26.  REMOVED REPAIR DOUBLER AT STR 43L, FR 26, CUT-OUT UPPER SKIN AND BONDED DOUBLER IN AREA.  TRIMMED OUT DISBONDED LOWER SKIN DOUBLER.  PERFORMED DEBOND CHECK AT LAP SEAM STR 43L FR 26, NO DEBOND NOTED.  ACCOMPLISHED HFEC INSP FUSELAGE SKIN CUT OUT AND FASTENERS HOLES.  NO CRACKS NOTED.  ACCOMPLISHED ULTRASONIC THICKNESS TEST ON FOUR SKIN PANELS IN REWORKED AREA FOUND SKIN PANELS WITHIN A-300 SRM LIMITS.  ALL FASTENERS IN REWORK AREA HAS 2 D OR GREATER ED AND HOLE SIZES ARE WITHIN LIMITS.  TREATED ALL REPAIR PARTS.  INSTALLED REPAIR.
